Show simple item record Massamba, F. 2010-07-08T13:36:51Z 2010-07-08T13:36:51Z 2009
dc.identifier.citation Massamba, F. (2009) Semi-Parallel Lightlike Hypersurfaces of indefinite Kenmotsu manifolds, Journal of Geometry, Vol. 95, No. 1-2, pp. 73-89 en_US
dc.identifier.issn 0047-2468 (Print)
dc.identifier.issn 1420-8997 (Online)
dc.description.abstract We study semi-parallel lightlike hypersurfaces of an indefinite Kenmotsu manifold, tangent to the structure vector field. Some Theorems on parallel and semi-parallel vector field, geodesibility of lightlike hypersurfaces are obtained. The geometrical configuration of such lightlike hypersurfaces is established. We prove that, in totally contact umbilical lightlike hypersurfaces of an indefinite Kenmotsu manifold which has constant φ-holomorphic sectional curvature c, tangent to the structure vector field and such that its distribution is parallel, the parallelism and semi-parallelism notions are equivalent. en_US
dc.language.iso en en_US
dc.publisher Birkhäuser Basel. en_US
dc.subject Semi-parallel en_US
dc.subject Lightlike hypersurfaces en_US
dc.subject Indefinite Kenmotsu space form en_US
dc.subject Screen distribution en_US
dc.title On semi-parallel lightlike hypersurfaces of indefinite Kenmotsu manifolds en_US
dc.type Published Article en_US en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record


Advanced Search


My Account